Document Type

Article

Publication Date

1997

Publication Source

The Rocky Mountain Journal of Mathematics

Abstract

A two-point boundary value problem for a system of first-order ordinary differential equations with impulse effects is studied. The method of upper and lower solutions is employed to obtain the existence of a solution and a method of forced monotonicity is employed to obtain iterative improvement. The main result is illustrated with an application to the Liénard equation with periodic boundary conditions.

Inclusive pages

785-799

ISBN/ISSN

0035-7596

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

27

Volume

27

Issue

3

Peer Reviewed

yes

Link to published version

Included in

Mathematics Commons

Share

COinS